# SDR GLBA96196

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Not Latched
- Location: Nlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIU - NOSE GEAR LIGHT WOULD NOT EXTINGUISH ON GEAR RETRACTION.  MAINTENANCE FOUND RIGHT FORWARD NOSE LANDING GEAR DOOR UNLATCHED FROM ACTUATOR.  RELATCHED DOOR, GROUND OPS GOOD.  (M)
